# SDR DALA2023060604581

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,527 hours, 9,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CRACK FOUND AT FRAME 40 LH VERTICAL WEB ABOVE THE CENTER WING BOX LOWE R PANEL AT HOLE 260. CRACK DIRECTION 5 OCLOCK VIEW FROM FWD TO AFT. CORRECTIVE ACTION: ERF ER/A 608284-14AD. (2797382)
